# SDR Z1RA201801080001

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76D
- Aircraft serial: 761038
- Aircraft time: 1,617 hours
- System (JASC): 2210 · Autopilot System
- Part: Transducer
- Part number: 7690001821103
- Part serial: 55558
- Condition: Out Of Limits
- Location: Nr 1 Autopilot
- Part time: 1,617 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 AUTOPILOT DISENGAGED DURING CRUISE FLIGHT. FOUND THE TRANSDUCER OUT OF LIMITS.
